# SDR DXTA200701910

- Difficulty date: February 4, 2007
- Submitted: February 5, 2007
- Operation: Air carrier
- Aircraft: N259QS
- Make and model: Amd FALCON2000
- Aircraft serial: 159
- Aircraft time: 5,313 hours, 3,272 cycles
- Engine: Cfe CFE73811B
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT AROUND 7000 FT THE AIRPLANE FILLED WITH THE ODOR OF WHAT APPEARED TO BE AN ELECTRICAL FIRE. NO SMOKE WAS NOTICED BY ANYONE. THE SMELL DISSIPATED AFTER APPROXIMATELY 2 MINUTES THEN RETURNED INTERMITTENTLY. THE ODOR CAME BACK FAIRLY STRONG WHEN THE APU WAS TURNED ON AFTER LANDING.  RETURNED TO DEPARTURE.  NO EMER. DECLARED.  RAN APU AND NR 1 AND 2 ENGINES.  OPERATED AIR CONDITIONER IN HOT & COLD.  NO ODERS NOTED.  REMOVED PFD & MFD (COPILOTS) INSPECTED BEHIND INSTRUMENT PANEL WITH NO DISCREPANCIES NOTED.  INSPECTED BLEAD AIR LINES FOR EVIDENCE OF OIL.  NO OIL NOTED.  INSPECTED CO-PILOTS DV WINDOW CONECTIONS, NO DISCREPANCIES NOTED.
